Volume 57, Number 1
Previous Issue Next Issue

Ning Sun & Weishi Liu

10.4208/jms.v57n1.24.01

J. Math. Study, 57 (2024), pp. 1-23.

Preview Full PDF 451 4942 Abstract

Shixin Xu, Zilong Song, Robert Eisenberg & Huaxiong Huang

10.4208/jms.v57n1.24.02

J. Math. Study, 57 (2024), pp. 24-52.

Preview Full PDF 463 4991 Abstract

Robert S. Eisenberg, Luigi Catacuzzeno & Fabio Franciolini

10.4208/jms.v57n1.24.03

J. Math. Study, 57 (2024), pp. 53-70.

Preview Full PDF 397 4744 Abstract

Ran Huo, Yanyan Du & Junjie Huang

10.4208/jms.v57n1.24.04

J. Math. Study, 57 (2024), pp. 71-83.

Preview Full PDF 451 4940 Abstract

Tengfei Bai & Jingshi Xu

10.4208/jms.v57n1.24.05

J. Math. Study, 57 (2024), pp. 84-100.

Preview Full PDF 455 5062 Abstract

Durga Jang K.C., Dipendra Regmi, Lizheng Tao & Jiahong Wu

10.4208/jms.v57n1.24.06

J. Math. Study, 57 (2024), pp. 101-132.

Preview Full PDF 419 4907 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard